# SDR RAIA00510004

- Difficulty date: October 3, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145021
- Aircraft time: 14,394 hours, 12,747 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stiff
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT - STL - FLIGHT ATTENDANT REPORTS MAIN DOOR IS VERY DIFFICULT TO OPEN.  MAINTENANCE PERFORMED, OPS CHECK WITH NO DEFECTS NOTED.
